# SDR ASAA2023010841456

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,758 hours, 17,059 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING FAN BLADES LUBE, FOUND #2 ENG FAN BLADE PLATFORM ELASTOMER SEAL DISBONDED AT #7, 10, 12, & 16 POSITION. GROUNDED - YES. TRIMMED #2 ENG FAN BLADE PLATFORM ELASTOMER SEAL DISBONDED AREAS AT # 7, 10, 12, & 16 POSITION. TRIMMED AREAS WITHIN LIMITS PER B737-800 AMM 72-21-02.
